# SDR DXTA200300204

- Difficulty date: December 16, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 8,303 hours, 6,583 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215297
- Part serial: 0421
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE APPEARS TO GRAB LEFT WITH VERY LITTLE BRAKE APPLICATION, AIRCRAFT RETURNED TO BLOCK.  TROUBLESHOT AND FOUND LEFT SIDE BRAKE FAULTY, REPLACED LT BRAKE ASSEMBLYIAW CESSNA MM CHAPTER 32-42-01.
